# SDR REXA2021101100821

- Difficulty date: September 12, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670332251
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 23L BETWEEN FS 501-485.	REPAIRED CORRODED AREA OF STR 23L BETWEEN FS 501-FS 485 IAW ENDEAVOR EA CRJ 753-12024. WVAC EMP STAMP # 776 MTC
